# SDR REXA201100050

- Difficulty date: January 20, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 20,152 hours, 17,932 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 30 DEG ON FINAL APPROACH WITH IAS 160 TAT 15 DEG C.  PERFORMED TROUBLESHOOTING PER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H), (6), (I).  RIGGED FLAPS IAW AMM 27-51-10, OP CHECKS GOOD.
